Alert archive / Massachusetts / Flash Flood Watches in 2006

Flash Flood Watch 2, NWS Boston/Norton, MA

June 14, 20068 counties in Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood watch at Jun 14, 2006, 2:05 PM EDT for 8 counties in Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2006, 2:05 PM EDT (18:05 UTC)
Expired
Jun 14, 2006, 10:00 PM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 63 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 6.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KBOX 141805
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TAUNTON MA
205 PM EDT WED JUN 14 2006


CTZ002>004-MAZ002>015-026-RIZ001-003-150200-
/O.NEW.KBOX.FF.A.0002.060614T1805Z-060615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
WESTERN KENT RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...
GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...
SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD...
CAMBRIDGE...BOSTON...AYER...FOSTER...SMITHFIELD...WEST GREENWICH
205 PM EDT WED JUN 14 2006

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT...
  CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST 
  MASSACHUSETTS...WESTERN MASSACHUSETTS...CENTRAL RHODE ISLAND 
  AND NORTHERN RHODE ISLAND...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHERN CONNECTICUT...HARTFORD CT...TOLLAND CT AND WINDHAM CT 
  IN CENTRAL MASSACHUSETTS...NORTHERN WORCESTER MA AND SOUTHERN 
  WORCESTER MA IN EASTERN MASSACHUSETTS...CENTRAL MIDDLESEX MA...
  NORTHERN MIDDLESEX MA...SOUTHEAST MIDDLESEX MA...SUFFOLK MA 
  AND WESTERN NORFOLK MA IN NORTHEAST MASSACHUSETTS...EASTERN 
  ESSEX MA AND WESTERN ESSEX MA IN WESTERN MASSACHUSETTS...
  EASTERN FRANKLIN MA...EASTERN HAMPDEN MA...EASTERN HAMPSHIRE 
  MA...WESTERN FRANKLIN MA...WESTERN HAMPDEN MA AND WESTERN 
  HAMPSHIRE MA IN CENTRAL RHODE ISLAND...WESTERN KENT RI IN 
  NORTHERN RHODE ISLAND...NORTHWEST PROVIDENCE RI.

* UNTIL 10 PM EDT THIS EVENING

* SCATTERED SHOWERS AND THUNDERSTORMS WERE RAPIDLY DEVELOPING ACROSS
  THE REGION THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS WILL
  MOVE VERY SLOWLY AND TRAIN OVER THE SAME LOCATIONS.
  THEREFORE...WHERE SHOWERS AND THUNDERSTORMS DEVELOP SOME LOCALIZED
  AREAS COULD RECEIVE A QUICK 2 INCHES OF RAIN IN JUST ONE HOUR. THIS
  WILL BRING THE POTENTIAL FOR FLASH FLOODING INTO THE EVENING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

FRANK/JWD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 11:18 AM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 14, 11:18 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1118 AM EDT WED JUN 14 2006

.SHORT TERM /...

ADJUSTED TEMP UPWARD ACRS INTERIORS SLIGHTLY AS SOME LOCATIONS HAD
RISEN TO BE AT OR A BIT ABOVE FCST MAXES...IN SPITE OF CI SHIELD.
REST OF PREV ZNS PKG ON TRACK.

&&

.PREVIOUS DISCUSSION...
/ISSUED 440 AM EDT WED JUN 14 2006/

..REMNANTS OF ALBERTO WILL BRING SOUTHEAST SWELLS TO OUTER WATERS
SOUTHEAST OF NANTUCKET THURSDAY AND THEN 90+ DEGREE HEAT LOOKS TO
ARRIVE SUNDAY THROUGH POSSIBLY TUESDAY...

SHORT TERM /TODAY THROUGH THURSDAY/...
SHORT RANGE MODELS IN GOOD AGREEMENT THIS MORNING FOR TODAY AND
TONIGHT...BUT STILL SOME DIFFERENCES ON THE HANDLING OF THE REMNANTS
OF ALBERTO AS THEY PASS WELL SOUTH AND EAST OF NANTUCKET DURING
THURSDAY.  APPEARS THAT SEVERAL MODELS...NAMELY THE NOGAPS...GFDL...
CANADIAN RGEM AND ECMWF HAVE BEST HANDLE ON ALBERTOS REMNANTS...
WITH THE GFS NOT TOO FAR BEHIND BUT A BIT FAST.  HAVE LEANED THIS
PORTION OF THE FORECAST TOWARD THE GFS...BUT DID INCORPORATE SOME OF
THE NAM THROUGH TONIGHT INTO THE GRIDS.

UPPER LEVEL TROUGH WILL CONTINUE TO SLOWLY DIG WEST OF NEW ENGLAND
TODAY...ALLOWING THE SURFACE REFLECTION TO BECOME A BIT MORE
ACTIVE.  THIS...ALONG WITH ADDED LOW LEVEL MOISTURE WORKING
NORTHWARD PARTLY DUE TO ALBERTO...WILL CAUSE SCATTERED TO LIKELY
SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO EARLY
TONIGHT.  EXPECT BEST CHANCE OF ACTIVITY TO BE ACROSS CENTRAL AND
NORTHERN SECTIONS OF THE REGION WHERE BEST DYNAMICS AND HEATING WILL
OCCUR...THOUGH COULD ALSO INCREASE LATER IN THE AFTERNOON WITH ADDED
HEATING THIS MORNING FROM BOSTON-PROVIDENCE-HARTFORD CORRIDOR BEFORE
HIGH CLOUD SHIELD ARRIVES FROM ALBERTO.  LIFTED INDICES IN THE ZERO
TO -2 RANGE...ALONG WITH TTS AROUND 50 AND TQS IN THE UPPER
TEENS.  ALSO GOOD LOW LEVEL MOISTURE CONVERGENCE ACROSS INLAND
AREAS.

EXPECT CONVECTION TO SLOWLY DECREASE AFTER SUNSET...BUT SHOWERS WILL
CONTINUE THROUGH TONIGHT AS ALBERTO MOVES OFF THE MID ATLANTIC
COAST.  AS TROUGH MOVES A BIT FURTHER EAST...EXPECT SHOWERS TO TAPER
OFF OVER WESTERN AREAS BY THURSDAY MORNING.  HOWEVER...MORE MOISTURE
COULD PUSH INTO THE OUTER CAPE AND NANTUCKET DURING THURSDAY FROM
ALBERTO.  HAVE LEFT IN LIKELY POPS FOR THE AFTERNOON...AND COULD
HAVE SCATTERED THUNDERSTORMS AS FAR WEST AS MANCHESTER TO WORCESTER
AND WILLIMANTIC. GFS SHOWS CONTINUED GOOD LOW LEVEL MOISTURE
CONVERGENCE ACROSS EASTERN AREAS.

USED THE MAV MOS GUIDANCE TEMPERATURES FOR THIS PORTION OF THE
FORECAST WITH A LITTLE BLENDING WITH THE MET MOS.

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER TROF AXIS MOVES THRU ERN NEW ENG THU EVENING.  LINGERING
INSTABILITY WITH LI/S APPROACHING -2...TT IN L50S AND K INDICES IN
L30S ARGUES FOR INCREASING GUIDANCE POPS SO KEPT CHC RW/TRW FOR THU
EVENING ACRS E ZONES.  CLEARING SKIES OVERNIGHT AS SFC RIDGE BUILDS
EWD FROM OH VLY.

MOSUNNY SKIES AND WARM FRI AS SFC RIDGE SHIFTS TO MID ATLC COAST
WITH RETURN FLOW DEVELOPING.  850 TEMPS +12 SUPPORT L80S IN THE
INTERIOR...BUT COOLER ALONG THE COAST AS WEAK FLOW SHOULD ALLOW
LOCAL SEABREEZES TO DEVELOP.

NAM/GFS INDICATE MCS MOVING OVER RIDGE LATE FRI NIGHT...LIKELY
AFFECTING UPSTATE NY.  WITH NW FLOW ALOFT AREA OF WEAKENING SHOWERS
AND PSBL ELEVATED THUNDER MAY SPILL INTO W ZONES SAT MORNING.  WE
KEPT IT DRY FRI NIGHT AND CONFINED CHC POPS TO FAR W ZONES ON SAT.
THIS COMPLEX WILL LIKELY BRING LOTS OF MID CLOUDS TO THE REGION ON
SAT...ESPECIALLY W ZONES AND MAY DELAY ONSET OF HEAT INTO SNE SO WE
LOWERED TEMPS A FEW DEGREES WITH 80-85 AWAY FROM THE S COAST.

EXPECT SUMMER HEAT ON SUN AS UPPER RIDGE BUILDS ACRS NEW ENG.
GFS/ECMWF SHOW 850 TEMPS APPROACHING +20 WITH DECENT WLY FLOW WHICH
SHOULD ALLOW TEMPS TO REACH 90-95 AWAY FROM THE S COAST.  ANY
CONVECTION SHOULD REMAIN N OF REGION ON SUN.

NO CHANGES MON/TUE BUT IT LOOKS PRETTY GOOD FOR SHOWERS/TSTMS MON AS
ECMWF AND GFS INDICATE SHORTWAVE BREAKING DOWN RIDGE AND LOWERING
HEIGHTS WHICH SHOULD INCREASE INSTABILITY.  CONTD HOT MON AS 850
TEMPS STILL +17.  GFS INDICATES HEAT WILL CONTINUE ON TUE BUT ECMWF
COOLS IT OFF A BIT.

AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH TODAY.  NORTHERN EDGE OF HIGH
CLOUDS FROM ALBERTO SHOULD PROGRESS NORTHWARD BY MIDDAY...WHILE MID
AND HIGH LEVEL CLOUDS MOVE SOUTHWARD OUT OF NORTHERN NEW ENGLAND.
EXPECT SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MOST AREAS EXCEPT
THE CAPE AND ISLANDS AFTER 18Z...SO HAVE A TEMPO GROUP MENTIONED
WITH MVFR VSBYS.  SHOULD CONTINUE PAST 00Z...TAPERING OFF AFTER 03Z.
TONIGHT...EXPECT CEILINGS TO REMAIN MAINLY 4-5KFT BUT COULD SEE
PATCHY MVFR IN ANY PATCHY FOG THAT MAY DEVELOP AFTER MIDNIGHT.

MARINE...
IN THE SHORT TERM...STARTING OFF TODAY WITH LIGHT WINDS AND FLAT
SEAS...BUT EXPECT CHANGES DURING THIS PERIOD WITH THE GLANCING BLOW
FROM ALBERTO DURING THURSDAY.  HAVE STARTING TO SLOWLY INCREASE SEAS
TONIGHT...BUT NO MORE THAN 4 FEET ON THE SOUTHERN OUTER WATERS.  ON
THURSDAY...AS THE REMNANTS OF ALBERTO FRINGE THE FAR SOUTHEAST
CORNER OF THE WATERS...EXPECT WINDS TO PICK UP TO SMALL CRAFT
CRITERIA.  00Z HURRICANE WAVEWATCH MODEL HAS LOWERED THE SEAS A
BIT...BUT WILL KEEP UP TO 9 FEET GOING...MAINLY IN INCREASING SE
SWELLS...AROUND 18Z THURSDAY WELL S AND E OF NANTUCKET.

LONG TERM...WE INCREASED WNAWAVE GUIDANCE THU EVENING OVER OUTER SRN
WATERS FOR SE SWELLS...UP TO 8 FT S AND E OF ACK.  SEAS SHOULD
SUBSIDE FRI.  AN EXTENDED PERIOD OF SW FLOW UP TO 20 KTS EXPECTED
THIS WEEKEND INTO EARLY NEXT WEEK AS SUBTROPICAL RIDGE SETS UP OFF
MID ATLC COAST.  WITH PERSISTENT SW FLOW EXPECT SEAS OVER THE OUTER
WATERS TO BUILD TO 5-6 FT BY SUN.

HYDROLOGY...
THE RIVER STAGE ON THE CHARLES RIVER AT DOVER REMAINS IN MINOR FLOOD
THIS MORNING.  THE RIVER LEVEL IS SLOWLY BUT STEADILY FALLING...BUT
LATEST FORECAST OUT OF NERFC SUGGESTS IT WILL REMAIN IN FLOOD
THROUGH THURSDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ254-255 FROM 6 AM THURSDAY TO 6 PM
     THURSDAY.
&&
Hazardous weather outlook, Jun 14, 4:24 AM EDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
424 AM EDT WED JUN 14 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-151000-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
424 AM EDT WED JUN 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...
CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CHARLES RIVER AT
DOVER. THE CHARLES RIVER IS CURRENTLY FORECAST TO REMAIN ABOVE FLOOD
STAGE THROUGH EARLY FRIDAY...ALTHOUGH IT WILL CONTINUE TO SLOWLY
FALL. PLEASE REFER TO THE LATEST FLOOD STATEMENT FROM THE NATIONAL
WEATHER SERVICE FOR DETAILS.

A COLD FRONT MOVING INTO SOUTHERN NEW ENGLAND TODAY IS EXPECTED TO
TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON
INTO THIS EVENING. SEVERE WEATHER IS NOT ANTICIPATED BUT DANGEROUS
CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE REMNANTS OF ALBERTO ARE FORECAST TO TRACK WELL EAST OF NANTUCKET
ON THURSDAY. THE PRIMARY THREAT FROM ALBERTO WILL BE SOUTHEAST SWELL
BRINGING THE POTENTIAL FOR SEAS UP TO 9 FEET OVER THE WATERS
SOUTHEAST OF NANTUCKET. PLEASE REFER TO THE MARINE WEATHER STATEMENT
FROM THE NATIONAL WEATHER SERVICE FOR MORE DETAILED INFORMATION.

SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK FRONTAL
BOUNDARY WILL BE POSSIBLE ACROSS EASTERN MASSACHUSETTS AND RHODE
ISLAND THURSDAY AFTERNOON AND EVENING.  ADDITIONAL SCATTERED SHOWERS
AND THUNDERSTORMS FROM A WEAKENING THUNDERSTORM COMPLEX MAY AFFECT
THE INTERIOR ON SATURDAY...WITH THE BEST CHANCE ACROSS
SOUTHWEST NEW HAMPSHIRE...WESTERN MASSACHUSETTS AND NORTHERN
CONNECTICUT.

FINALLY...90 TO 95 DEGREE HEAT IS EXPECTED TO OVERSPREAD MUCH OF
THE REGION JUST INLAND FROM THE COAST IN THE SUNDAY THROUGH TUESDAY
TIME FRAME.  HEAT INDEX VALUES MAY REACH INTO THE MID TO UPPER 90S
MAKING IT VERY UNCOMFORTABLE TO BE OUTDOORS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY.

KJC

In the hours before

Special weather statement, Jun 14, 1:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
118 PM EDT WED JUN 14 2006

CTZ003-004-MAZ004-005-011>016-141815-
CENTRAL MIDDLESEX COUNTY MA-EASTERN HAMPDEN MA-EASTERN NORFOLK
MA-NORTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-SOUTHERN WORCESTER
MA-SUFFOLK MA-TOLLAND CT-WESTERN NORFOLK MA-WINDHAM CT-
118 PM EDT WED JUN 14 2006

...THUNDERSTORMS DEVELOPING FROM NORTHEAST CONNECTICUT INTO CENTRAL
AND EASTERN MASSACHUSETTS...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
40 MPH AND SMALL HAIL OVER FRAMINGHAM...MOVING NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
SUDBURY AND WELLESLEY BY 130 PM EDT...
WAYLAND AND MAYNARD BY 140 PM EDT...
WESTON AND WALTHAM BY 200 PM EDT...
LINCOLN AND CONCORD BY 210 PM EDT...
LEXINGTON AND BEDFORD BY 220 PM EDT.

OTHER THUNDERSTORMS WERE BEGINNING TO DEVELOP FROM TOLLAND AND
WINDHAM COUNTIES IN CONNECTICUT...INTO SOUTHERN WORCESTER COUNTY IN
MASSACHUSETTS. THESE STORMS MAY ALSO BE CAPABLE OF PRODUCING WIND
GUSTS TO 40 MPH...SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
DOWNPOURS.

IF THREATENING WEATHER APPROACHES...GET INSIDE IMMEDIATELY.

DELLICARPINI

Nearby

Flash Flood Watches in Massachusetts, 2006Flash Flood Watches in Rhode Island, 2006Flash Flood Watches in Connecticut, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.